MathSciNet Relay Station
MathSciNet bibliographic data
MR314350 (47 #2902) 76.35
Benjamin, T. Brooke; Mahony, J. J. On an invariant property of water waves. J. Fluid Mech. 49 (1971), 385–389.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement